# SDR AU971332

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31P
- Engine: Lyc TIGO541E1A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW13561
- Condition: Cracked
- Location: Inlet Valve Seat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CYLINDER CRACKED FROM INDUCTION TUBE FACE TOWARDS THE INLET VALVE SEAT. CRACK LENGTH 31.75MM (1.25IN)
